# SDR ASAA2015042111455

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,194 hours, 8,394 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, MESSAGE CAME ON AFTER PUSHBACK AND ENGINE START.  ACFT GROUNDED.  QRH CHECK LIST 11.2 COMPLIED WITH, FMC DISAGREE LIGHTS CLEARED.  NO HISTORY LAST 30 DAYS.
